# SDR EPUA2016030916001

- Difficulty date: March 7, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N9869M
- Make and model: Cessna 207A
- Aircraft serial: 20700744
- Aircraft time: 31,810 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING ACFT IAW 93-5 R1, CRACKS WERE NOTED.  IN ORDER TO REMEDY THIS CONDITION IAW 93-5 R, MFG SUPPLIED SERVICE KIT SK207-19, WAS INSTALLED AS PERMANENT REPAIR.
